How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Dan B. Your Own Question
Dr. Dan B.
Dr. Dan B., Board Certified Ophthalmologist
Category: Eye
Satisfied Customers: 3343
Experience:  Eye surgeon experienced in cataracts, glaucoma, retina & neuro-ophthalmology
Type Your Eye Question Here...
Dr. Dan B. is online now
A new question is answered every 9 seconds

If it is the seroquel xr that is giving me the sore eye muscles

This answer was rated:

If it is the seroquel xr that is giving me the sore eye muscles and dizziness what would you suggest I do. Clint

Doctor DanB : Hello and thanks for your question. If you've been stable and having good results from the seroquel for three years, I would first rule out the other possible causes of eye pain (with the ophthalmologist) and dizziness (with your PCP or ENT). Then, if nothing else is found to be causing them, then it might be a good idea to try stopping the seroquel if possible, to see if it resolves.
Customer: Have you ever had other people on seroquel with this problem? It takes a long time to come off the seroquel I will have to start all over to find another med for my depression
Doctor DanB : I've never had a patient with these problems on seroquel that we were able to positively identify seroquel as the culprit.
Doctor DanB : While its not impossible that the seroquel is causing this, I think it is relatively unlikely.
Customer: I hope it is a virus that is causing this eye and dissiness problem , that would mean that I would not have to come off the seroquel and fall deep into depression. Again. Can I talk to a psychiatrist online to. Clint
Doctor DanB : I think that is the most likely scenario--a virus and not the drug.
Doctor DanB : Yes, there are psychiatrists online, I believe.
Customer: Hello doctor Would it be possible to talk to a phsyciatist. Clint
Customer: Question for a psychiatrist. I have been taking seroquel xr for about three years and I have developed sore eye muscles and dizziness when I look up down left to right. My dose is 750mg per day in one. Dose. Do you think it might be the seroquel
Customer: hello dr Dan b. How do I go about asking a phsciatrist a question
Doctor DanB :

Clint, i'm sorry but I was out of town for the afternoon yesterday. As it turns out, we unfortunately do not have psychiatrists on JustAnswer. Sorry.



thanks doc


could you give me some feedback


sorry i thought you were dr rao responding

Doctor DanB : No problem
Dr. Dan B. and other Eye Specialists are ready to help you